# SDR 9723319998

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS IN FORWARD CABIN ILLUMINATED EN ROUTE.  MAINTENANCE REPAIRED SHORTED WIRE AT 3C AND REPLACED LIGHT ASSEMBLY AT GALLEY DOOR, OPERATIONAL CHECK NORMAL.
